MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.63 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, NANOCLA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.63 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, NANOCLA; STOPCOCK, I.V. SET
Catalog Number A1062
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 9" (23 cm) appx 0.63 ml, smallbore bifuse ext set w/2 microclave® clear, nanoclave®, 3 clamps, 0.2 micron filter, rotating luer.Lipids were reportedly leaking after changing the fluids for a patient that had a central line running tpn and nutralipids.The leakage was observed soon after the tubing was primed.There was no adverse event.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
D9 - date returned to mfg on 10/8/2024.Received one used a1062 smallbore bifuse ext set for inspection.A crack was observed on the nano y-connector.The set was leak tested according to product specifications.There was leakage from the crack.The reported complaint of leakage can be confirmed due to the crack.The probable cause is due to an external force during use.A device history report (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
9" (23 CM) APPX 0.63 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, NANOCLA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20407769
Report Number9617594-2024-01400
Device Sequence Number3351944
Product Code FMG
UDI-Device Identifier00887709052956
UDI-Public00887709052956
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1062
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NUTRALIPIDS, MFR UNK; TPN, MFR UNK
Patient SexUnknown